# SDR CA060926004

- Difficulty date: September 23, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 21,396 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 11452403725
- Condition: Broken
- Location: Elevator Trim
- Part time: 22,576 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED DIFFICULTY WITH CHANGING THE ELEVATOR TRIM ON APPROACH.  MAINTENANCE FOUND THAT THE ELEVATOR TRIM CABLE HAS BROKEN AT THE TRIM SERVO/CAPSTAN LOCATION. THIS SERVO/CAPSTAN COMPONENT IS ONLY INSTALLED ON AUTOPILOT EQUIPPED 1900D`S OF WHICH THERE ONLY VERY FEW. THE CAPSTAN REQUIRES ROUTING OF THE .0625 CABLE. (TC NR 20060926004)
